# SDR SWIA971456

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Boot
- Condition: Failed
- Location: Right Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE AIR INLET FAILURE.  RETURNED TO FIELD.  RAN ENGINE RIGHT INLET BOOT.  OPS CHECK GOOD ON GROUND.
